Padé and Padé-Type Approximation for 2-Periodic Lp Functions
Author: Daras N.J.
Source: Acta Applicandae Mathematicae, Volume 62, Number 3, July 2000 , pp. 245-343(99)
The numerical evaluation of a 2-periodic L^p function by its Fourier series expansion may become a difficult task whenever only a few coefficients of this series are known or it converges too slowly. In this paper we propose a general method to evaluate such any function, by means of composed Padé-type approximants. The definition, the main ideas, and the properties of the approximants will be given. After having done this successfully, we will consider several concrete examples and a theoretical application to the convergence acceleration problem of functional sequences.
Document Type: Regular paper
Publication date: 2000-07-01